Skip to Main content Skip to Navigation
Journal articles

A transmission model of Bilharzia : A mathematical analysis of an heterogeneous model

Abstract : We consider an heterogeneous model of transmission of bilharzia. We compute the basic reproduction ratio R 0. We prove that if R 0 < 1, then the disease free equilibrium is globally asymptotically stable. If R 0 > 1 then there exists an unique endemic equilibrium, which is globally asymptotically stable. We will then consider possible applications to real data
Document type :
Journal articles
Complete list of metadata

Cited literature [6 references]  Display  Hide  Download

https://hal.inria.fr/hal-00656181
Contributor : Gauthier Sallet Connect in order to contact the contributor
Submitted on : Thursday, February 25, 2016 - 1:39:15 PM
Last modification on : Wednesday, March 23, 2022 - 3:51:03 PM

File

Vol14pp1-13.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Riveau Gilles, Sallet Gauthier, Tendeng Lena. A transmission model of Bilharzia : A mathematical analysis of an heterogeneous model. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2011, Volume 14 - 2011 - Special issue CARI'10, pp.1-13. ⟨10.46298/arima.1954⟩. ⟨hal-00656181v2⟩

Share

Metrics

Record views

455

Files downloads

510